Get your Health question answered in 3 easy steps

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Twitching on top of forehead

I have a throbbing or twitching right at the top of my forehead at the hairline just to the right of the center of my head my right eye also twitches they are not pain full just troubling
Tue, 19 Apr 2011
Report Abuse
Question is related to
Drug/Medication
ENT Specialist 's  Response
HI, welcome to healthcare magic.

You are suffering from, Migrane. Follow these instructions---

1- Steam inhalation three times a day.

2- Take tablet Vasograin 1 tab 2 times a day.

3- Cap omaz D( omeprazol with domperidon) once a day before breakfast.

4- Take plenty of water, take full sleep.

5- Tab clonafit 0.5 mg AT night.

All for 15 days, it will definately help u.

REGARDS,


pm/.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Good evening I m a 49 year old lady. I was diagnosed with migrane 13 years back & have been taking propanol 40 mg BD under medical advise. I also suffer from sinus & had an episode of neuralgia that came & also went away mysteriously. For the last 2 weeks I have had shifting twitching on various parst of my face--top eyelid , forehead & cheek. Mostly it has been on the left side. Its irritating & gives me a headache. Please advise

doctor1 MD

HI IM 21 IM 5 9 AND WEIGHT ABOUT 189 POUNDS..IN THE LAST MONTH MY VISION HAS GOTTON BLUERRYY AND I STARTED TWITCHING MY EYES ALOT. IVE BEEN HAVING BOTHERSOM ON TOP OF MY EYES LIKE THE FOREHEAD AND IM SCARED IT MIGHT BE SOMETHING BAD..CAN YOU GIVE SOME REASON THIS IS HAPPENING

doctor1 MD

my grandaughter was born on January 24. She had to be readmitted to the hospital at 5 days of age due too a high biliruben count (20.4) she was under lights for two days. She was seen be a pediatrician at a clinic for a checkup at the age of 10 days. He noticed, with the aide of magnification that she has a scoop shape missing from her left pupil. We have noticed in the last few days that she rolls her eyes to the top and they twitch. what can cause this?

Recent questions on Vasograin

doctor1 MD

I have been suffering from migraine headache from last 10 years. tab. Vasograin had been a good solution for me and I have been taking 12 to 15 tablets a month. I would like to know whether there is a better substitute for tab vasograin as I have...

doctor1 MD

Hi I am 9weeks pregnant and i have migraine i have taken 7 tablets of vasograin till now not together but different times. Now m tensed that i have done wrong what will happen now?? Will ot effect my baby? Also cn u suggest further if i have...

doctor1 MD

Hi, I work in XXXXXXX in 6pm -3 am shifts. I have been having frequent/regular headaches esp. between the eyes from past few months (2-3). It had subsided last month( while i was off from work). Last two weeks , i have these headaches almost...

doctor1 MD

Hi, I have this perennial problem of migraine which attacks early during every week. I have been taking Vasograin tablet during the initial onset and it works. But is taking Vasograin regularly has any side effects? Also a Neurologist suggested a variety of regular medicines and tests and nothing worked except that it caused too many side effects (like depression, memory issues, acidity etc) and stopped it since.
Regards,
Chaitanya

doctor1 MD

Hello,
I am suffering from migraine for the last 6-7 years and whenever i get migraine i used to have the tablet "Vasograin". During initial days 1 tablet will provide relief within an hour or so but now a days I am getting frequent headache atleast 2-3 times a week and each time I need to take 2-3 pills (sometimes 4 pills). Worst case ends in vomiting.

The problem now a days is when I vomit during migraine headache, I can see blood during vomiting. Can you please suggest me is there any serious issue to consult a doctor.

Thanks
Madhavan

doctor1 MD

dear sir. good evening.
i am 42 Yrs male and having headache,negative feelings, afraid like feelings,feeling vomiting, last one month.today Dr. suggested it could be MIGRAINE pain.and prescribe me Vasograin,Vinpan DSR,Trika 0.25,Vertin(16).i read some where that those who take Vasograin i there could be a chance to stroke.
pls suggest
thanks and regards
YYYY@YYYY

doctor1 MD

Hi. I am a 35 year old gentleman. I have been suffering with migraine for the last 15-20 years. For the past past 10 years I have been taking Vasograin tablet. I only take it when I need to go so some function or have to do some heavy work, may be 8-10 tablets each month. I would like to know whether it is safe to use 8-10 Vasograin tablets per month.